# SDR DL733050148

- Difficulty date: March 3, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 53,326 hours, 35,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577575
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 4 INCH CRACK AT FS 870 JUST ABOVE THE BONDED DOUBLER MILL LINE AT STRINGER 23R.  THE CRACK IS TYPICAL OF AD 2004-18-06.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER B737-300 SRM AND PER ER/A 097294-14AD.
